# SDR 97ZZZX2816

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72742
- Make and model: Cessna 140
- Aircraft serial: 9921
- Engine: Cont C8512
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 646612
- Condition: Leak
- Location: Engine
- Part time: 40 hours
- Component: 653426A13
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORTY HOURS AFTER CYLINDER ASSY REPLACED, ALLL EXHAUST VALVES WERE LEAKING ON COMPRESSION CHECK ON ALL 4 CYLINDERS.
